Alert archive / Georgia / Special Weather Statements in 2017
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Mar 10, 2017, 3:39 AM EST for 16 counties in Georgia. It was in force for 51 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 10, 2017, 3:39 AM EST (08:39 UTC)
- Expired
- Mar 10, 2017, 4:30 AM EST
- In force
- 51 min
- Issued by
- NWS Atlanta, GA
- Hail
- 0.75 in
- Wind
- 50
Counties Banks County, GA, Barrow County, GA, Carroll County, GA, Clayton County, GA, Cobb County, GA, DeKalb County, GA, Douglas County, GA, Forsyth County, GA, Fulton County, GA, Gwinnett County, GA, Hall County, GA, Haralson County, GA, Heard County, GA, Jackson County, GA, Paulding County, GA, White County, GA
The radar
The Atlanta radar (KFFC), 110 km from the middle of the area, began a volume at 08:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 10, 3:39 AM EST | TSTM WND DMG | 3 Se Cumming, GA | A TREE WAS BLOWN DOWN ON BUFORD DAM ROAD. |
| Mar 10, 3:40 AM EST | TSTM WND DMG | Black Forest, GA | SEVERAL LARGE TREES WERE DOWNED ON WATERBURY WAY. |
| Mar 10, 3:47 AM EST | TSTM WND DMG | Alta Vista, GA | MANY TREES WERE BLOWN DOWN OR SNAPPED ON ESTELLE STREET AND SURROUNDING AREA IN DOUGLASVILLE. |
| Mar 10, 3:52 AM EST | TSTM WND DMG | 1 E Five Notch Acres, GA | MULTIPLE TREES DOWN ALONG CHAPEL HILL ROAD AND LIBERTY ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 8.7 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2857 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
360
WWUS82 KFFC 100839
SPSFFC
Special Weather Statement
National Weather Service Peachtree City GA
339 AM EST FRI MAR 10 2017
GAZ014>016-021>025-027-030>035-037-041>047-052>055-057-100930-
Fayette GA-Coweta GA-Heard GA-Henry GA-Hall GA-Jackson GA-
North Fulton GA-Barrow GA-Cobb GA-Cherokee GA-Oconee GA-Banks GA-
Dawson GA-Walton GA-Rockdale GA-Carroll GA-Forsyth GA-Gwinnett GA-
White GA-Paulding GA-Lumpkin GA-South Fulton GA-Madison GA-Polk GA-
Douglas GA-Clayton GA-Haralson GA-DeKalb GA-
339 AM EST FRI MAR 10 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN FAYETTE...
NORTHWESTERN COWETA...NORTHERN HEARD...NORTHERN HENRY...HALL...
JACKSON...NORTH FULTON...BARROW...COBB...SOUTHERN CHEROKEE...
NORTHWESTERN OCONEE...BANKS...SOUTHEASTERN DAWSON...NORTHWESTERN
WALTON...ROCKDALE...CARROLL...FORSYTH...GWINNETT...SOUTHERN WHITE...
PAULDING...SOUTHEASTERN LUMPKIN...SOUTH FULTON...NORTHWESTERN
MADISON...SOUTHEASTERN POLK...DOUGLAS...NORTHERN CLAYTON...HARALSON
AND DEKALB COUNTIES UNTIL 430 AM EST...
At 337 AM EST...a line of strong thunderstorms extended from near
Cleveland to Alpharetta and Carrollton...moving southeast at 50 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
cloud to ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Some locations in the path of these storms include
Atlanta, Marietta, Gainesville, Newnan, Douglasville, Lawrenceville,
Carrollton, Decatur, Conyers, Winder, Monroe, Dallas, Jefferson,
Commerce, Cumming, Dahlonega, Jonesboro, Cleveland, Homer and
Buchanan.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3408 8466 3419 8438 3477 8363 3465 8366
3455 8362 3449 8366 3443 8361 3449 8354
3447 8342 3432 8339 3424 8334 3426 8330
3425 8323 3421 8327 3383 8369 3372 8388
3374 8391 3370 8392 3322 8522 3388 8538
TIME...MOT...LOC 0837Z 296DEG 42KT 3467 8357 3413 8416 3361 8530
HAIL...0.75IN
WIND...50MPH
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Mar 10, 1:10 AM EST, 2 hours 29 minutes earlier.
Area forecast discussion, Mar 10, 1:10 AM EST, 2 hours 29 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 110 AM EST Fri Mar 10 2017 .UPDATE... Updated to issue the Severe Thunderstorm Watch for NW GA. && .PREV DISCUSSION... /Issued 1002 PM EST Thu Mar 9 2017/ UPDATE... MCS currently moving across northwest TN. Based on this current movement, which happens to line up well with the hi-res models, puts the leading edge of the MCS into Dade county between 2 AM and 3 AM. Based on this, have pushed back the onset of the precip by an hour or two on the grids. There will be scattered showers and tstorms ahead of this and have also accounted for that. Remainder of the forecast looks on track. PREV DISCUSSION... /Issued 301 PM EST Thu Mar 9 2017/ SHORT TERM /Tonight through Friday Night/... Latest obs showing surface high pressure is sinking southward over the Gulf of Mexico. This will allow moisture to return across MS/AL through this evening and have already started to see Tds increase across the area. This moisture will be advected eastward through this evening into north GA. The short term models are in good agreement that this moisture will interact with a surface front moving into the Mississippi and Tennessee valleys this evening, as well as a vort max to produce showers and thunderstorms. This front approaches NW GA between 06-09Z and quickly traverses north and central GA, exiting east central GA by 18Z on Friday with rapid clearing of showers and skies behind the front. GFS and NAM both showing minimal CAPEs (generally 500J/kg or less) and 40-65kt 0-6km shear with 30-40kts 0-1km shear across portions of northwest Ga between 06-10Z. The chance continues that we may see a period of strong to an isolated severe thunderstorm across NW GA, with wind gusts and hail the primary threats. The line continues to weaken as it moves into the Atlanta Metropolitan area and south and east across the forecast area through the morning hours. Could continue to see an isolated thunderstorm as the line moves across the acre through the morning hours, with clearing of showers and thunderstorms across NW GA shortly after daybreak. Guidance temperatures in general agreement, and have gone with a blend. Tomorrow's afternoon temperatures may be impacted by cooler air filtering into the forecast area but CAA doesn't really get started until late afternoon and will hedge toward warmer temperatures for now. ATWELL LONG TERM /Saturday through Thursday/... Mainly only tweaks to the long term based on the latest guidance. Still plenty of uncertainty about snow chances and any amounts later Saturday night/Sunday morning. BDL PREVIOUS DISCUSSION... Winter will come back out of hiding for portions of the long term forecast period. A colder and drier airmass will settle across much of the CWFA Friday night into Saturday and high pressure builds in from the north. Actually, near normal values are anticipated - so these temps are not unusual for this time of year. Moisture will begin to increase late Saturday into early Sunday morning ahead of a low pressure system approaching from the Gulf Coast. The ECMWF and GFS are in better agreement with overall synoptic pattern, however the GFS is slightly faster with the onset of precip than the ECMWF. With near normal temperatures in place across northern GA...this means that some wintry precip is possible...especially across the higher elevations. Both the GFS and ECMWF keep the best cold air aloft just to the north of the TN/GA state line until Sunday morning, but there is still some potential for a mix of rain/snow/sleet and some freezing rain in the mountains since surface temperatures will be near freezing across much of the north. Still too far out to talk about accumulations, but warm ground temps could play a large role. Further south, all rain is expected and totals up to an inch and a half are possible. For now, models are keeping precip chances with the Monday night/Tuesday night system fairly low. But, once again, with cold temperatures in place across far northern GA, there is some small potential for a wintry mix as this system moves through. In addition, if the current forecast holds, the coldest temperatures of the forecast period will be Tuesday night. NListemaa FIRE WEATHER... Low humidities this afternoon are expected to recover tonight to around 90 percent or higher as a cold front moves into far north Georgia late. Gusty Winds will increase 10 to 20 mph on Friday behind the front and there could be some low humidities of 25 to 30 percent in the afternoon over portions of east Georgia. Winds will be less on Saturday with some low humidities of 20 to 25 percent before moisture increases late Saturday and Saturday night. BDL && .AVIATION... 06Z Update... VFR conditions currently. Will see scattered to widespread MVFR conditions pushing into northwest Georgia and spreading southeast through 12Z. Will likely see brief local IFR or lower conditions with line of convection approaching. This line will slowly diminish as it pushes south and east but should maintain thunder through the Atlanta and Athens TAF sites. Only carrying showers into the Columbus and Macon TAF areas. VFR conditions expected across the region by 18Z. Southwest winds 6KT or less become more westerly and increase to 5-10kt by 12Z and eventually northwest 10-15KT with gusts 20-25KT. //ATL Confidence...06Z Update... Medium on MVFR cigs and timing/extent of showers/tstorms. High on remaining elements. 20 && .PRELIMINARY POINT TEMPS/POPS... Athens 36 60 40 51 / 0 10 90 60 Atlanta 39 62 42 52 / 0 10 90 60 Blairsville 30 53 33 47 / 0 20 90 40 Cartersville 34 59 37 51 / 0 20 90 30 Columbus 42 67 47 58 / 0 10 90 60 Gainesville 36 58 39 50 / 0 10 90 60 Macon 39 63 45 56 / 0 0 80 60 Rome 34 59 36 51 / 0 20 90 30 Peachtree City 36 62 41 54 / 0 10 90 60 Vidalia 43 66 48 58 / 0 0 40 80 && .FFC WATCHES/WARNINGS/ADVISORIES... Severe Thunderstorm Watch until 5 AM EST early this morning for the following zones: Chattooga...Dade...Floyd...Walker. &&
Hazardous weather outlook, Mar 9, 10:08 PM EST, 5 hours 31 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1008 PM EST Thu Mar 9 2017 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-110315- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1008 PM EST Thu Mar 9 2017 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Tonight... Scattered strong to severe thunderstorms are possible over far north Georgia late tonight with more isolated activity for the remainder of North Georgia. Strong gusty winds...large hail and frequent lightning will be the main hazards. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... Isolated strong thunderstorms are possible over north and portions of central Georgia Friday. Strong gusty winds...large hail and Frequent lightning will be possible with any strong thunderstorms. A wintry mix of precipitation is possible across portions of far north Georgia Saturday night into Sunday morning. .SPOTTER INFORMATION STATEMENT... Due to the limited areal extenet of greatest potential for severe storms...Spotter activation is not expected at this time.
In the hours before
Special weather statement, Mar 10, 2:12 AM EST, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
212 AM EST FRI MAR 10 2017
GAZ002>005-011-012-019-100800-
Chattooga GA-Whitfield GA-Catoosa GA-Walker GA-Gordon GA-Murray GA-
Floyd GA-
212 AM EST FRI MAR 10 2017
...SIGNIFICANT WEATHER ADVISORY FOR CHATTOOGA...WHITFIELD...
CATOOSA...SOUTHERN WALKER...NORTHWESTERN GORDON...MURRAY AND
NORTHEASTERN FLOYD COUNTIES UNTIL 300 AM EST...
At 212 AM EST...a line of strong thunderstorms was extending from
Ringgold to near Linwood to near Sylvania...and moving east at 50
mph.
HAZARD...40 to 50 mph wind...up to penny sized hail and frequent
cloud to ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of these storms include
Dalton, Lafayette, Summerville, Chatsworth, Trion, Varnell, Eton,
Tunnel Hill, Cohutta, Resaca, Lyerly, Menlo, Center Post, Crandall,
Sumac, Subligna, Gregory, Lake Marvin, Linwood and Beaverdale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3498 8467 3468 8466 3437 8541 3441 8549
3462 8554 3466 8550 3472 8531 3499 8497
TIME...MOT...LOC 0712Z 276DEG 42KT 3492 8514 3472 8539 3459 8577
HAIL...0.75IN
WIND...50MPHSpecial weather statement, Mar 10, 2:35 AM EST, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
235 AM EST FRI MAR 10 2017
GAZ005>007-011>014-019>021-030-100815-
Chattooga GA-Gilmer GA-Polk GA-Dawson GA-Cherokee GA-Gordon GA-
Bartow GA-Pickens GA-Murray GA-Floyd GA-Fannin GA-
235 AM EST FRI MAR 10 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CHATTOOGA...GILMER...
NORTHWESTERN POLK...NORTHWESTERN DAWSON...NORTHWESTERN CHEROKEE...
GORDON...BARTOW...PICKENS...EASTERN MURRAY...FLOYD AND FANNIN
COUNTIES UNTIL 315 AM EST...
At 234 AM EST...a line of strong thunderstorms was extending from
near Dalton to near Trion to Peeks Corner...and moving east at 60
mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of these storms include
Rome, Cartersville, Calhoun, Cedartown, Jasper, Ellijay, Blue Ridge,
Adairsville, Euharlee, Nelson, Cave Spring, White, Waleska, Kingston,
East Ellijay, Resaca, Plainville, Morganton, Talking Rock and
Shannon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3498 8421 3442 8426 3423 8471 3397 8540
3435 8547 3468 8466 3498 8467
TIME...MOT...LOC 0734Z 279DEG 57KT 3473 8495 3460 8526 3440 8587
HAIL...0.25IN
WIND...50MPHSpecial weather statement, Mar 10, 3:11 AM EST, 28 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
311 AM EST FRI MAR 10 2017
GAZ006>009-013>016-019>023-030>034-041>043-045-100845-
Dawson GA-Carroll GA-Forsyth GA-Gwinnett GA-White GA-Paulding GA-
Lumpkin GA-Gilmer GA-Hall GA-Polk GA-North Fulton GA-Union GA-
Towns GA-Douglas GA-Cobb GA-Cherokee GA-Haralson GA-Bartow GA-
DeKalb GA-Pickens GA-Floyd GA-Fannin GA-
311 AM EST FRI MAR 10 2017
...SIGNIFICANT WEATHER ADVISORY FOR DAWSON...CARROLL...FORSYTH...
NORTHWESTERN GWINNETT...WHITE...PAULDING...LUMPKIN...SOUTHEASTERN
GILMER...HALL...POLK...NORTH FULTON...UNION...TOWNS...DOUGLAS...
COBB...CHEROKEE...HARALSON...SOUTHERN BARTOW...NORTHWESTERN DEKALB...
EASTERN PICKENS...SOUTHEASTERN FLOYD AND SOUTHEASTERN FANNIN COUNTIES
UNTIL 345 AM EST...
At 311 AM EST...a line of strong thunderstorms was extending from
near Hiawassee to near Sutallee to Borden Springs...and moving
southeast at 45 mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of these storms include
Atlanta, Marietta, Gainesville, Douglasville, Carrollton, Canton,
Cartersville, Dallas, Cedartown, Cumming, Dahlonega, Jasper,
Cleveland, Dawsonville, Buchanan, Hiawassee, Blairsville, Sandy
Springs, Roswell and Johns Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3492 8359 3488 8366 3480 8368 3474 8362
3465 8366 3455 8362 3451 8367 3444 8362
3380 8442 3347 8530 3400 8541 3428 8470
3499 8380 3499 8363
TIME...MOT...LOC 0811Z 334DEG 39KT 3498 8374 3425 8468 3395 8545
HAIL...0.25IN
WIND...50MPHSpecial weather statement, Mar 10, 3:39 AM EST, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
339 AM EST FRI MAR 10 2017
GAZ014>016-021>025-027-030>035-037-041>047-052>055-057-100930-
Fayette GA-Coweta GA-Heard GA-Henry GA-Hall GA-Jackson GA-
North Fulton GA-Barrow GA-Cobb GA-Cherokee GA-Oconee GA-Banks GA-
Dawson GA-Walton GA-Rockdale GA-Carroll GA-Forsyth GA-Gwinnett GA-
White GA-Paulding GA-Lumpkin GA-South Fulton GA-Madison GA-Polk GA-
Douglas GA-Clayton GA-Haralson GA-DeKalb GA-
339 AM EST FRI MAR 10 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN FAYETTE...
NORTHWESTERN COWETA...NORTHERN HEARD...NORTHERN HENRY...HALL...
JACKSON...NORTH FULTON...BARROW...COBB...SOUTHERN CHEROKEE...
NORTHWESTERN OCONEE...BANKS...SOUTHEASTERN DAWSON...NORTHWESTERN
WALTON...ROCKDALE...CARROLL...FORSYTH...GWINNETT...SOUTHERN WHITE...
PAULDING...SOUTHEASTERN LUMPKIN...SOUTH FULTON...NORTHWESTERN
MADISON...SOUTHEASTERN POLK...DOUGLAS...NORTHERN CLAYTON...HARALSON
AND DEKALB COUNTIES UNTIL 430 AM EST...
At 337 AM EST...a line of strong thunderstorms extended from near
Cleveland to Alpharetta and Carrollton...moving southeast at 50 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
cloud to ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Some locations in the path of these storms include
Atlanta, Marietta, Gainesville, Newnan, Douglasville, Lawrenceville,
Carrollton, Decatur, Conyers, Winder, Monroe, Dallas, Jefferson,
Commerce, Cumming, Dahlonega, Jonesboro, Cleveland, Homer and
Buchanan.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3408 8466 3419 8438 3477 8363 3465 8366
3455 8362 3449 8366 3443 8361 3449 8354
3447 8342 3432 8339 3424 8334 3426 8330
3425 8323 3421 8327 3383 8369 3372 8388
3374 8391 3370 8392 3322 8522 3388 8538
TIME...MOT...LOC 0837Z 296DEG 42KT 3467 8357 3413 8416 3361 8530
HAIL...0.75IN
WIND...50MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 10, 1:36 AM EST | Severe Thunderstorm Warning | FFC | Catoosa, Chattooga, Dade, Walker | 39 min |
| Mar 10, 2:12 AM EST | Special Weather Statement | FFC | Chattooga, Murray, Whitfield | 48 min |
| Mar 10, 2:35 AM EST | Special Weather Statement | FFC | Bartow, Fannin, Floyd, Gilmer, Gordon, Pickens | 40 min |
| Mar 10, 3:11 AM EST | Special Weather Statement | FFC | Carroll, Cherokee, Cobb, Dawson, Douglas, Forsyth and 9 more | 34 min |
| Mar 10, 3:28 AM EST | Severe Thunderstorm Warning | FFC | Cherokee, Forsyth, Gwinnett, Hall | 32 min |
| Mar 10, 4:13 AM EST | Special Weather Statement | FFC | Barrow, Butts, Clarke, Clayton, Coweta, DeKalb and 20 more | 62 min |
| Mar 10, 4:52 AM EST | Severe Thunderstorm Warning | FFC | Troup | 21 min |
| Mar 10, 4:57 AM EST | Severe Thunderstorm Warning | FFC | Butts, Jasper, Monroe | 21 min |
| Mar 10, 5:12 AM EST | Special Weather Statement | FFC | Baldwin, Bibb, Chattahoochee, Crawford, Glascock, Greene and 21 more | 48 min |
| Mar 10, 5:55 AM EST | Special Weather Statement | FFC | Bleckley, Chattahoochee, Crawford, Crisp, Dodge, Dooly and 20 more | 50 min |
| Mar 10, 6:37 AM EST | Special Weather Statement | FFC | Bleckley, Crisp, Dodge, Dooly, Emanuel, Johnson and 10 more | 38 min |
| Mar 10, 7:09 AM EST | Special Weather Statement | FFC | Montgomery, Telfair, Toombs, Wheeler, Wilcox | 51 min |
Nearby
Special Weather Statements in Georgia, 2017Every special weather statement in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.